# SDR FDEA201005181568

- Difficulty date: May 18, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 657N316111
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POTENTIAL SHORT EDGE MARGIN CONDITIONS IN THE 657N3161-11 FITTING DUE TO INCOMING FASTNER HOLE LOCATIONS AT STA 1640 BETWEEN STR 14L & STR 18L STA 1640, BETWEEN STR 14L & 18L - POTENTIAL SHORT EDGE MARGIN CONDITION COMMON   TO THE 657N3161-11 FITTING DUE TO INCOMING FASTNER HOLE LOCATIONS- C/A ACCOMPLISHED ON MAE W/C 118350399EZ2R02 AND EA NR 757-5362-16-F2488 DATED   01/08/10. THIS N/R IS FOR TRACKING PURPOSES ONLY.  REF FAA FORM 8110-3 DATED 04/20/10 AND EA F-5310-139149 (FIRST STAGE APPROVAL 8110-3).
